MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX? TENACIO? PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX? TENACIO? PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404452
Medical Device Problem Codes Fluid/Blood Leak (1250); Mechanical Problem (1384); Adverse Event Without Identified Device or Use Problem (2993); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event b3 approximated.D4 unique identifier (udi) for reservoir: (b)(4).
 
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) presented a mechanical problem, the physician reported that the pump felt squishy and was indicative of fluid loss.It was discovered that the pump had air bubbles and dark fluid.The ipp was explanted and replaced.There were no patient complications reported.
 
Additional Manufacturer Narrative
Date of event b3 approximated.D4 unique identifier (udi) for reservoir: (b)(4).Upon receipt at our post market quality assurance laboratory, this device was thoroughly analyzed.The components were visually and microscopically examined, and leak tested.Visual and microscopic examination of one cylinder had a hole in the distal end of the cylinder from sharp instrument that occurred during explant; this cylinder did not pass leak testing due to this hole.Regarding the other cylinder, it had worn at fold in the proximal end and distal end of the cylinder.This cylinder passed the leakage test.In relation to the pump, it was microscopically inspected, and contamination (bodily fluid) was found within the pump.Pump passed the leakage test.Lastly, the reservoir was noted to have wear at a fold in reservoir shell., and it passed the leak testing.Based on the information available and analysis results, a clear probable cause for the event cannot be established.
 
Event or Problem Description

Brand Name
AMS 700 LGX? TENACIO? PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22577289
Report Number2124215-2025-47756
Device Sequence Number15864769
Product Code JCW
UDI-Device Identifier00191506021436
UDI-Public(01)00191506021436(17)260612(10)1100529953
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/12/2026
Device Model Number72404452
Device Catalogue Number72404452
Device Lot Number1100529953
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer08/04/2025
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR: UPN 720185-01 / LOT 1100647816.; RESERVOIR: UPN 720185-01 / LOT 1100647816.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexMale